# SDR DALA2018062084080

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 85,668 hours, 38,956 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED AN EMERGENCY,  DUE TO THE NOSE LANDING GEAR DID NOT EXTEND WITH LEVER.  REPLACED NLG SEQUENCE VALVE, GEAR DID NOT EXTEND DURING TEST. REPLACED NLG LOCK ACTUATOR, INSPECTED LINKAGE CLEANED FLOW CONTROL VALVE OP CHECKED NORMAL.
